Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Stadol NS

I started taking Stadol NS in 1992 and in May of 2001 I stopped it.  I am having bladder control problems and wondered if this was maybe a symptom of the damage caused by this drug?  I was certainly addicted to this medication and was using at least a bottle a month for the last 2 years I took it.  Anyone with other symptoms from long term use of Stadol NS please comment.
53 Responses
Avatar universal
As Karen said,  you didn't do it, and that's what counts,  can I ask you   have you ever decided on 12 step groups?  not that that is the answer for everyone but for some people they do help..You above all people should know that the underlying reason for wanting to us is what really has to be adressed.  Using won't make the problem go away.  the marriage problems will still be there and the 2 or 4 pills will escalate and not only will your problems be the pills once again but everything else will snowball and you'll be back to square 0ne.  We have watched you come a long way,,and give out advice and  be there for others,  WW, you are human..and you are an addict..you slip...but this time you caught yourself before you fell..first of all get rid of the pills..and get back up and move forward..and why should we, on any board judge you  why should we? we are all in this togehter, That's not we are about..we don't judge,,no matter what you may think we are all here for each other,, putting any differences aside that any of us may have had,,and to help each other,,offer support and..encouragment.our faiths are very different but still i will keep you in my pryers and thoughts.                love,
cindi
Avatar universal
Amen, Cindi.  Principles before personalities.  We'll do anything to keep each other clean. And we're all only one pill or one drink away from active addiction so we need this support. From everyone for everyone. Most of us know what it's like to relapse and so far, WW has not had that painful experience.  And I would do anything within my power to make sure she never does.
Avatar universal
Wow, ok here I am at work waiting for my first client and having to redo my mascara from crying after reading your caring, supportive posts.
Thank you. Thank you for being able to put the history behind and just being there for me and saying the exact things that I needed to hear to stay on my path. Thank you for caring, no matter what.

I did flush the pills, and didn't take any. Last night I actually was not even tempted to take any. I just wanted them out of my house. They felt like the Devil to me.

Yes, I was going to check out NA, but never did. Still the same old excuses..mostly fear that my clients will see me there. I want to find a group that is just for therapists, I know they exists, I just need to put more energy into finding them.

I'm still very depressed. I went to bed at 7pm last night and slept through till 6. My husband is not reaching out like I want him to, but I know what it is like to be around a depressed person and feel helpless to pull them out of it..but still...a soft touch, a 'hey do you want to talk' would help.
But that is all part of the problem.

This whole issue of nonmongamny is what began my addiction to begin with. It's a long, long story, but the bottom line is that it hurts like hell, and the false euphoria of narcotics was the only thing that ever dulled the pain enough to keep me functioning. Ha. Functioning! As if addicted living was functioning. Who was I trying to fool? Just myself, I guess.

Again, thank you for being there. I'll turn those 7 months into 8, I promise.

I love you all, and I need you all.
love,
WW

Avatar universal
NO, I have no hunk on my shoulder, nor am I trying to be condesending in any way.  I'm sorry if I come off like that.  I used to be addicted to every drug known to man and I am recently clean.  Sorry if you all took anything the wrong way.  Maybe it's just the words that I use that sound overbearing or "parental."  I'll try and be more polite.  I've just been through alot of the same stuff you guys are going through now and I want to help.  Maybe it's tough love?  haha  Anyways, sorry about that.

C
Avatar universal
Don't sweat it, I thought you had never tried drugs and you were just venting about how dumb we all were, its hard to interpret over the computer, i appreciate the post.  Thanks again, and keep posting.  

GWH
Avatar universal
hey:
sometimes the best laid plans....istarted a detox that i intended
to last until next tuesday. well i really and literally fell off
the cart, so to speak. this morning i was at the pool a work. i had a decent, but somehow odd swimm. i did my nonstop mile a little slower than usual. i attributed this to my stomach being shredded by 800mgs. of motrin. well i saw it (my swim) to its completion. now i usually have to sit for a minute to let my head clear from all the endorphines i generate while swimming. as i was sitting on the side of the pool admireing the perfect stroke and utter grace of the swimmer in the lane next to mine. i turned my head a little too far to check out this young woman's flip turns. they were absolutely perfect. well i felt a pop and a crunch in my neck. these noises happen a lot, so i didn't pay it any mind. i stood up and started walking alongthe movale bulkhead to the pool deck. i felt a very hot sharp wave of pain from my neck that went all the way down to my finger tips. the next thing i knew a very small life quard was try to slide a rescue board un -der me. i guess i passed out and fell into the other side of the bulkhead. fortuneately, the small space wasn't being used by the aqua exersise group. i can't even describe the embaresment and
pain i felt. i finally made it back to the locker room. the swimm coach in charge today knows of my spinal pain and associated problems with my my neck problems. i guess he is going to try to slip buy without filing the required "incident report." something
like this could get me banned fro use of the pool. i went back
into the locker room somehow got dressed and drove home. i had a
small stash of oxy my wife had hidden for emergencys... well i'm
back on (at least for today). i'm really discouraged and angry at
myself for not being able to ride this detox out to he day i had
set. oh well the beat laid plans of an addict. sometimes it feels
as if disapointment is the only way i interreact with myself. no
tears though, just a grim determination to do beter next time. i
really feel as if i've let myself and a whole bunch of other
people down. ****, ****, ****! i am so digusted and disapointed
with myself. now i'm half jacked on **** (dope) and right back at
square one. has anyone else been having this kindda of stuff seem
to sabotage the few good intentions that they try? oh well, i
guess tomarrow is another day....
keep the angel on your shoulder
kip
PS i doubt anyone thought i was perfect, but if they did i guess
i set them straight....hell i'm just a **** up
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.